See Alike in...

Alike App

Browser

Wasabi

805d

Has anyone with c-PTSD struggle with weightloss? It’s like no matter what I do, I cannot lose weight (I do not have chronic bad habits; my body just won’t let go of the excess weight). I have doctors trying everything possible. They all say I need to reduce my stress level significantly (quit my job and give my mind more freedom to process my extensive complex trauma) but that’s just not an option financially right now. I hate having to choose between my health and whether or not I can pay my bills.

    • Tinaja

      783d

      I’m struggling with that right now. I’m dropping one of my meds because it causes weight gain.

    • Hiker945

      804d

      I really hear you on this. Are you on any meds that are known to cause weight gain? Some of the psych meds I have had to use long-term are known for it. Not that stress isn’t a contributor as well, but this has helped me not beat myself up about it. I can restrict heavily (overall calories, fats, carbs, sugars, you name it, I’ve tried it) and barely lose any weight at all. The meds work, however, so it’s a trade off I’ve made. I do think nutrition is important, but I think docs and the general public place too much emphasis on the number on the scale and/or BMI. I do my semi-yearly bloodwork, keep my dr appts, and if I’m going to be overweight I’m going to be that in as healthy a way possible.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion